# SDR DALA2022022701242

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 81,090 hours, 13,868 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 -MISC/DE- FLIGHT CREW DECLARED EMERGENCY DURING APPROACH AFTER PARTIAL LOSS OF RIGHT SYSTEM HYDRAULIC QUANTITY AND NBR 2 ENGINE VIBES HIGH. CORRECTIVE ACTION: VIBES WITHIN LIMITS. REPLACED DIFFERENTIAL PRESSURE INDICATOR ON RIGHT ENGINE FILTER MODULE AND SERVICED HYDRAULIC SYSTEMS. (8399000)
